# SDR CHQA201100055

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,648 hours, 17,927 cycles
- Engine: Allsn AE3007A
- Engine time: 14,453 hours, 13,223 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Torn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE REPORTED A BLEED 2 LEAK MESSAGE IN ICING CONDITIONS ACCOMPANIED BY A BURNT RUBBER ODOR.  THE AIRCRAFT DIVERTED TO KBTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAK AT JOINT 19 BEHIND THE CARGO COMPARTMENT SIDE WALL.  THE O-RINGS IN THAT JOINT WERE REPLACED AND THE AIRCRAFT PACKS AND BLEEDS WERE OPERATED AT VARIOUS POWER SETTINGS FOR FIFTEEN MINUTES WITH NO FURTHER ODORS NOTED.
